# SDR COMA0860058

- Difficulty date: January 10, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 30,195 hours, 26,607 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 1290
- Condition: Faulty
- Location: Nlg Ww
- Part time: 19,446 hours, 16,036 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5354 - NOSE DOOR OPEN MESSAGE RECEIVED DURING GEAR RETRACTION, FOLLOWED BY GEAR DISAGREE.  EMERGENCY DECLARED, AIRCRAFT RETURNED BACK TO CHS AND LANDED SAFELY.  REMOVED AND REPLACED NOSE DOOR SELECTOR VALVE.
